# SDR AALA202205271630

- Difficulty date: May 2, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 59,954 hours, 24,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Out Of Position
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN INTERCOSTAL AT STA 334 RIGHT BUTT LINE 10.40 HAS NUTPLATE HOLE THAT INTERFERES WITH NEW LOCATION FOR G2 MOUNTS. REMOVED AND REPLACED INTERCOSTAL WITH NEW ONE THAT FITS PER SRM 51-40-02.
